# SDR DLM88962584

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST BEFORE PUSHBACK, THE SIDE WALL LIGHT, CAPT SIDE OF FIRST CLASS BURNED OUT, RELEASING A FAINT ELECTRICAL SMOKE SMELL.  DISCONNECTED BALLAST AT 1 AB FWD TO MCO 25-00-12.  INSPECTED AREA FOR DAMAGE, NONE FOUND.
